RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 2(260), Pages 127–128 (Mi umn1806)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Degrees of insolubility of extensions of arithmetic by true propositions

S. N. Artemov


Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:2, 159–160

Bibliographic databases:

MSC: 03D28, 03F40
Received: 15.10.1986

Citation: S. N. Artemov, “Degrees of insolubility of extensions of arithmetic by true propositions”, Uspekhi Mat. Nauk, 43:2(260) (1988), 127–128; Russian Math. Surveys, 43:2 (1988), 159–160

Citation in format AMSBIB
\Bibitem{Art88}
\by S.~N.~Artemov
\paper Degrees of insolubility of extensions of arithmetic by true propositions
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 2(260)
\pages 127--128
\mathnet{http://mi.mathnet.ru/umn1806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940664}
\zmath{https://zbmath.org/?q=an:0663.03047|0651.03041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..159A}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 2
\pages 159--160
\crossref{https://doi.org/10.1070/RM1988v043n02ABEH001708}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T149800007}


Linking options:
  • http://mi.mathnet.ru/eng/umn1806
  • http://mi.mathnet.ru/eng/umn/v43/i2/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:182
    Full text:83
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019